Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 330, NWS Louisville, KY

September 8, 2018Bullitt County, Jefferson County, Spencer County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Sep 8, 2018, 8:44 PM EDT for Bullitt County, Jefferson County, Spencer County, Kentucky. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 8, 2018, 8:44 PM EDT (00:44 UTC)
Expired
Sep 8, 2018, 9:15 PM EDT
In force
31 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bullitt County, KY, Jefferson County, KY, Spencer County, KY

The radar

The Louisville radar (KLVX), 33 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 8, 7:38 PM EDTTornado WatchSPC3 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.7 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2018-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2018-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
528 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

177 
WUUS53 KLMK 090044
SVRLMK
KYC029-111-215-090115-
/O.NEW.KLMK.SV.W.0330.180909T0044Z-180909T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
844 PM EDT SAT SEP 8 2018

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Northwestern Spencer County in central Kentucky...
  Southeastern Jefferson County in central Kentucky...
  Northeastern Bullitt County in central Kentucky...

* Until 915 PM EDT.

* At 844 PM EDT, a severe thunderstorm was located over Pioneer
  Village, moving east at 25 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Pioneer Village, Highview, Okolona, Fern Creek, Minor Lane Heights,
  Mount Washington, Hebron Estates, Fox Chase, Hunters Hollow and
  Waterford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A Tornado Watch remains in effect until 1100 PM EDT for central
Kentucky.

LAT...LON 3803 8571 3814 8567 3812 8541 3798 8544
TIME...MOT...LOC 0044Z 279DEG 21KT 3809 8565 

HAIL...<.75IN
WIND...60MPH
 
$$

SCHOETTMER
2 follow-up statements
904 
WWUS53 KLMK 090057
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
857 PM EDT SAT SEP 8 2018

KYC029-111-215-090115-
/O.CON.KLMK.SV.W.0330.000000T0000Z-180909T0115Z/
Spencer KY-Jefferson KY-Bullitt KY-
857 PM EDT SAT SEP 8 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR NORTHWESTERN SPENCER...SOUTHEASTERN JEFFERSON AND NORTHEASTERN
BULLITT COUNTIES...

At 857 PM EDT, a severe thunderstorm was located near Fern Creek,
moving east at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Pioneer Village, Highview, Okolona, Fern Creek, Minor Lane Heights,
Mount Washington, Hebron Estates, Fox Chase, Hunters Hollow and
Waterford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A Tornado Watch remains in effect until 1100 PM EDT for central
Kentucky.

LAT...LON 3803 8571 3814 8567 3812 8541 3798 8544
TIME...MOT...LOC 0057Z 279DEG 21KT 3808 8555 

HAIL...<.75IN
WIND...60MPH
 
$$

SCHOETTMER
625 
WWUS53 KLMK 090115
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
915 PM EDT SAT SEP 8 2018

KYC029-111-215-090125-
/O.EXP.KLMK.SV.W.0330.000000T0000Z-180909T0115Z/
Spencer KY-Jefferson KY-Bullitt KY-
915 PM EDT SAT SEP 8 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SPENCER...
SOUTHEASTERN JEFFERSON AND NORTHEASTERN BULLITT COUNTIES HAS
EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.  However heavy
rain is still possible with this thunderstorm.

A Tornado Watch remains in effect until 1100 PM EDT for central
Kentucky.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville  Facebook page, or tweet your
report using hashtag L, M, K, spotter.

LAT...LON 3803 8571 3814 8567 3812 8541 3798 8544
TIME...MOT...LOC 0115Z 279DEG 21KT 3806 8543 

$$

SCHOETTMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 8, 7:59 PM EDT, 45 minutes earlier.

Area forecast discussion, Sep 8, 7:59 PM EDT, 45 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
759 PM EDT Sat Sep 8 2018

...Updated Aviation Discussion...

.Forecast Update...
Issued at 615 PM EDT Sat Sep 8 2018

Coordinated with SPC, and we decided on a TOR Watch til 03z for
counties along and near the warm front along the OH River and across
the northern part of central KY. Did not take it farther east to the
LEX metro since the primary threat in the short term is to the west.
Radar has been indicating a few cells with low-level rotation. Cells
that are able to translate along the warm frontal boundary will have
the highest potential to produce a tornado vs. cells that cross the
boundary into the cooler, more stable air to the north of the warm
front. Not expecting a high-end threat, but enough low-level shear
and low LCLs and just enough instability to warrant a Watch for the
next few hours. We will monitor the situation closely this evening.

&&

.Short Term...(This evening through Sunday)
Issued at 323 PM EDT Sat Sep 8 2018

Afternoon surface analysis reveals the remnant center of TD Gordon
just northwest of Evansville, IN.  The remnant has been moving east-
northeast today and this trajectory is expected to continue.  A warm
frontal boundary was located in an east-west orientation very close
to the I-64 corridor.  KY mesonet and NWS ASOS obs show dewpoints in
the lower 70s to the south of the boundary.  SPC meso analysis shows
moderate instability in place with CAPEs running around 1000-1500
J/Kg.  Cellular convection has been developing mainly east of the I-
65 corridor where substantial insolation occurred today.  Strongest
cell moved through Madison county and is now moving into WFO JKL's
CWA.

In the near term, the latest CAMs suggest that additional scattered
cellular convection will continue to develop and move northeastward.
We are on guard for cellular convection that could end up crossing
that warm-frontal boundary in the vicinity of the I-64 corridor.
Best shear parameters and low LCL heights are roughly located from
Louisville eastward through the Lexington metro region.  Any strong
storm interacting with that boundary will have the potential to
rotate, possibly resulting in a tornado or two.

Otherwise, large convective cluster over the far NW LMK CWA will
continue to move northeastward. Best chances of rainfall looks to be
north of the WK Parkway and west of I-65 through the afternoon
hours.  The strongest storms look to stay just west of the
Louisville metro area.  However, heavy rainfall and possible flash
flooding will be the primary hazard across southern IN this
afternoon.  Rainfall amounts of 1-2 in/hr are likely as the remnant
circulation pushes through south-central IN.

Moving into the evening and overnight, the latest guidance continues
to be in agreement with the remnant circulation of TD Gordon moving
into SE IN and then into OH during the overnight period.  Scattered
banded convection will likely trail the remnant circulation.  We're
already seeing this out across western KY.  This activity will
translate eastward and an overall decrease in coverage and
intensity is expected after sunset.  During the overnight hours,
surface cold front will approach from the northwest and the low-
level jet will increase across the region.  This will likely fire
additional convection within the I-65 corridor after midnight and
toward dawn on Sunday which will track eastward.  This activity will
pose a heavy rain threat to the Bluegrass region.  Therefore we
coordinated an extension of the Flood Watch into our NE sections a
little while ago.  Overnight lows tonight will be quite mild with
readings only dropping into the lower 70s.  Some spots in our far
northwest could drop into the lower-mid 60s late tonight as cooler
air filters in behind the surface frontal boundary.

For Sunday, the surface cold front will work its way across the area
accompanied by a band of showers and storms.  The storms could be on
the strong side Sunday afternoon, especially in areas east of the I-
65 corridor and really in the I-75 corridor.  Current thinking is
that cloud cover will be somewhat of an inhibiting factor on
convection.  However a fast low-mid level flow combined with
dewpoints remaining in the lower 70s and forced ascent along the
boundary interface could produce a line of storms that would be
capable of some wind damage in our eastern sections.  Currently that
area is in a marginal risk for tomorrow afternoon and that seems
reasonable, though if more insolation occurs I could see an upgrade
to a sight risk being warranted.  Highs tomorrow will likely exhibit
a gradient with highs in the upper 70s to the lower 80s in the
eastern parts of the region.  Highs may only top out in the low 70s
across southern IN and far NW KY.

.Long Term...(Sunday night through Saturday)
Issued at 205 PM EDT Sat Sep 8 2018

Sunday night the low that used to be TC Gordon will lift northward
across Ohio and drag its trailing cold front into the Appalachians.
Rain associated with this system will move on to the east and
gradually taper off. Any additional rainfall amounts will be light,
on the order of a quarter inch east of I-65.

Quieter weather will prevail for much of the long term as a weak
surface high builds in behind the departing storm system. Weak upper
troffing overhead will steadily weaken as we move into mid week,
with possible weak ridging beginning to build by late in the week,
though that will depend somewhat on Florence.

Florence is currently expected to impact the Atlantic coast Friday-
Saturday, likely in the vicinity of South Carolina. Typically when a
hurricane is affecting the east/southeast coast the Ohio Valley
tends to be dry. The GFS is showing QPF for us Fri-Sat, but may be
overdoing it given the weak synoptic ridging at the surface and
aloft (especially Friday). The EC, EPS, and CMC are all drier in
Indiana and Kentucky, possibly as a result of their placements of
Florence being farther west than the GFS/GEFS. In the forecast, will
lean drier.

As we dry out and ridging builds, daily maximum temperatures will
rise from the middle 70s on Monday to the middle and upper 80s
Friday and Saturday. Urban Louisville may even make a run at 90 on
Friday. The coolest morning will arrive on Tuesday with lows in the
50s.

&&

.Aviation...(00Z TAF Issuance)
Issued at 750 PM EDT Sat Sep 8 2018

Area of steady rain continues to progress across south-central IN
early this evening, including HNB with areas of heavy rain along/
near the OH River which should affect SDF from 00-02z. A surface
warm front is located W of SDF to S of SDF and LEX with E to NE
winds at HNB, SDF, and LEX north of the front, and a SW wind at BWG
south of the front. Rain should diminish at HNB to off and on
showers over the next couple hours, while rain picks up later this
evening and overnight at LEX. Despite pockets of heavy rain, there
is not much CG lightning, and for the most part, have kept the
mention of storms out of the TAFs. Ceilings have varied between VFR
and IFR north of the warm front, with VFR conditions at BWG south of
the front.

Winds overnight and into Sunday at SDF and LEX will slowly shift to
SE and finally S as the surface low meanders east across south-
central IN near the OH River. Additional off and on showers are
expected. Ceilings should vary between IFR and MVFR at the northern
TAF sites, while lower clouds eventually develop at BWG overnight
and Sunday. By later in the day Sunday, the low will move to the N
and/or E of all TAF sites causing surface winds to eventually become
W and NW. However, low ceilings will continue, varying between IFR
and low MVFR.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch through Sunday evening for INZ076>079-083-084-
     089>092.

KY...Flash Flood Watch through Sunday evening for KYZ030>037-040>043-
     048-049-057.

&&

Update.......TWF
Short Term...MJ
Long Term....13
Aviation.....TWF
Hazardous weather outlook, Sep 8, 3:45 PM EDT, 4 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
345 PM EDT Sat Sep 8 2018

INZ076>079-083-084-089>092-KYZ030>037-040>043-048-049-057-091945-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Oldham-Trimble-Henry-Shelby-Franklin-Woodford-Fayette-
Bourbon-Nicholas-Jessamine-Madison-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Louisville,
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort,
Georgetown, Cynthiana, Versailles, Lexington, Paris, Carlisle,
Nicholasville, Winchester, and Richmond
345 PM EDT Sat Sep 8 2018 /245 PM CDT Sat Sep 8 2018/

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Widespread rains and scattered thunderstorms are forecast as the
remnants of Tropical Storm Gordon approach the region. Localized
flooding is likely, with flash flooding possible where the heaviest
rains occur. Some of the thunderstorms may be severe with an isolated
tornado or two possible this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Expect more soaking rains Sunday during the day, with continued
chances for stronger storms into the Bluegrass in the afternoon
hours. Localized flooding is likely, with flash flooding possible
where the heaviest rains occur.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report rainfall amounts and any flooding
along with stronger wind gusts this weekend.

KYZ023>029-038-039-045>047-053>056-061>067-070>078-081-082-091945-
Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-Spencer-
Anderson-Nelson-Washington-Mercer-Larue-Marion-Boyle-Garrard-Butler-
Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen-
Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton-
Including the cities of Lewisport, Hawesville, Hardinsburg,
Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville,
Taylorsville, Lawrenceburg, Bardstown, Springfield, Harrodsburg,
Hodgenville, Lebanon, Danville, Lancaster, Morgantown, Brownsville,
Horse Cave, Greensburg, Campbellsville, Liberty, Stanford,
Russellville, Bowling Green, Franklin, Providence, Scottsville,
Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
345 PM EDT Sat Sep 8 2018 /245 PM CDT Sat Sep 8 2018/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Scattered to numerous showers and thunderstorms are forecast for this
afternoon and into the evening hours as the remnants of tropical
storm Gordon pass through. Some storms could be rather strong with
gusty winds and the possibility of a few spin up tornadoes.
Torrential rainfall will be likely with any storm along with frequent
lightning. Localized flooding is possible especially in areas that
receive multiple rounds of storms or have experienced heavy rainfall
in the last few days.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Expect more soaking rains Sunday during the day, with continued
chances for stronger storms into the Bluegrass in the afternoon
hours. Localized flooding, frequent lightning, and gusty winds are
the main threats.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report rainfall amounts and any flooding
along with stronger wind gusts this weekend.

MJ/13

In the hours before

Local storm report, Sep 8, 7:09 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
709 PM EDT SAT SEP 8 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     1 WNW LEAVENWORTH       38.21N 86.36W
09/08/2018                   CRAWFORD           IN   PUBLIC

            TREE DOWN ON HIGHWAY 62.

&&

MRC
Local storm report, Sep 8, 7:23 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
723 PM EDT SAT SEP 8 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     TSTM WND DMG     1 WNW LEAVENWORTH       38.21N 86.36W
09/08/2018                   CRAWFORD           IN   PUBLIC

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
            WNW LEAVENWORTH. TREE DOWN ON HIGHWAY 62.

&&

MRC
Special weather statement, Sep 8, 7:38 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Louisville KY
738 PM EDT SAT SEP 8 2018

INZ092-KYZ030>033-090015-
Clark-Jefferson-Oldham-Henry-Trimble-
738 PM EDT SAT SEP 8 2018

...A SHOWER WILL AFFECT NORTHEASTERN CLARK...OLDHAM...SOUTHWESTERN
TRIMBLE...WEST CENTRAL HENRY AND NORTH CENTRAL JEFFERSON COUNTIES...

At 738 PM EDT, a shower was located over Prospect, moving northeast
at 35 mph.

Winds in excess of 40 mph are possible with this shower.

Locations impacted include...
La Grange, Prospect, Worthington Hills, Coldstream, Pendleton,
Crestwood, Orchard Grass Hills, Pewee Valley, Owen and Goshen.

Torrential rainfall is also occurring with this shower, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3829 8554 3836 8568 3859 8551 3847 8529
TIME...MOT...LOC 2338Z 217DEG 29KT 3835 8557

EBW
Local storm report, Sep 8, 8:19 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
819 PM EDT SAT SEP 8 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     FLASH FLOOD      CORYDON                 38.21N 86.13W
09/08/2018                   HARRISON           IN   TRAINED SPOTTER

            MAJOR FLOODING IN CORYDON. WATER IS OVER
            ROADS THAT DO NOT NORMALLY FLOOD.

&&

EBW
Local storm report, Sep 8, 8:22 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
822 PM EDT SAT SEP 8 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     FLASH FLOOD      1 NE CAREFREE           38.25N 86.35W
09/08/2018                   CRAWFORD           IN   NWS EMPLOYEE

            CREEK IS OUT OF ITS BANKS AND FLOWING
            THROUGH A BARN. MUCH OF THE EMPLOYEES
            PROPERTY IS UNDER WATER.

&&

MRC
Special weather statement, Sep 8, 8:28 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Louisville KY
828 PM EDT SAT SEP 8 2018

KYZ029-030-090100-
Jefferson-Bullitt-
828 PM EDT SAT SEP 8 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN JEFFERSON AND NORTH
CENTRAL BULLITT COUNTIES...

At 828 PM EDT, a strong thunderstorm was located over Fairdale,
moving east at 35 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Louisville, Hollow Creek, Hollyvilla, Spring Mill, South Park View,
Fairdale, Minor Lane Heights, Highview, Okolona and Fern Creek.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Be prepared for water covered roads due to torrential rainfall. Slow
down and allow extra time when traveling.

LAT...LON 3808 8584 3817 8583 3816 8557 3807 8559
TIME...MOT...LOC 0028Z 274DEG 31KT 3813 8579

SCHOETTMER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 8:12 PM EDTAreal Flood AdvisoryLMKJefferson, Oldham4 hr
Sep 8, 8:21 PM EDTFlash Flood WarningLMKJefferson, Oldham4 hr
Sep 8, 8:28 PM EDTSpecial Weather StatementLMKJefferson32 min
Sep 8, 8:48 PM EDTSpecial Weather StatementLMKJefferson27 min
Sep 8, 8:50 PM EDTAreal Flood AdvisoryLMKBullitt115 min
Sep 8, 9:02 PM EDTSevere Thunderstorm WarningLMKJefferson, Shelby, Spencer28 min
Sep 8, 9:08 PM EDTFlash Flood WarningLMKOldham, Shelby, Spencer4 hr
Sep 8, 9:31 PM EDTSpecial Weather StatementLMKAnderson, Shelby29 min
Sep 8, 9:45 PM EDTAreal Flood AdvisoryLMKAnderson, Franklin, Shelby, Spencer, Woodford3 hr
Sep 8, 9:52 PM EDTAreal Flood AdvisoryLMKHenry, Shelby, Trimble3 hr
Sep 8, 10:05 PM EDTSpecial Weather StatementLMKAnderson, Franklin, Scott, Woodford40 min
Sep 8, 10:21 PM EDTAreal Flood AdvisoryLMKAnderson, Bourbon, Clark, Fayette, Franklin, Harrison and 4 more4 hr
Sep 8, 10:36 PM EDTSpecial Weather StatementLMKFayette, Jessamine39 min
Sep 8, 11:07 PM EDTAreal Flood AdvisoryLMKBourbon, Clark, Harrison, Nicholas3 hr
Sep 9, 12:13 AM EDTAreal Flood WarningLMKBullitt, Jefferson3 hr
Sep 9, 7:17 AM EDTAreal Flood AdvisoryLMKClark, Fayette, Garrard, Jessamine, Madison, Mercer3 hr
Sep 9, 7:57 AM EDTFlash Flood WarningLMKClark2 hr
Sep 9, 8:33 AM EDTAreal Flood AdvisoryLMKAnderson, Bourbon, Fayette, Jessamine, Mercer, Washington and 1 more3 hr
Sep 9, 9:48 AM EDTAreal Flood AdvisoryLMKBoyle, Casey, Fayette, Garrard, Jessamine, Lincoln and 2 more3 hr
Sep 9, 9:53 AM EDTAreal Flood WarningLMKClark6 hr
Sep 9, 9:59 AM EDTAreal Flood AdvisoryLMKBourbon, Harrison, Nicholas3 hr
Sep 9, 11:30 AM EDTAreal Flood AdvisoryLMKAnderson, Bourbon, Fayette, Jessamine, Mercer, Washington and 1 more4 hr
Sep 9, 12:12 PM EDTRiver Flood WarningLMKBourbon47 hr
Sep 9, 12:49 PM EDTAreal Flood AdvisoryLMKBoyle, Fayette, Garrard, Jessamine, Madison, Mercer116 min
Sep 9, 1:11 PM EDTAreal Flood AdvisoryLMKAllen, Simpson, Warren3 hr
Sep 9, 1:15 PM EDTFlash Flood WarningLMKJessamine3 hr
Sep 9, 2:54 PM EDTRiver Flood WarningLMKNicholas, Robertson4 days
Sep 9, 3:44 PM EDTFlash Flood WarningLMKJessamine5 hr
Sep 9, 3:46 PM EDTAreal Flood AdvisoryLMKAdair, Casey, Clinton, Cumberland, Lincoln, Metcalfe and 2 more3 hr
Sep 9, 4:14 PM EDTSpecial Weather StatementLMKClinton, Cumberland, Russell31 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.